Access count of this item: 68

Files in This Item:
File Description SizeFormat 
0941-4.pdf453.73 kBAdobe PDFView/Open
Title: The affine algebraic curve of Newton maps in Przytycki's cubic rational maps
Authors: NISHIZAWA, Kiyoko
Issue Date: Mar-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 941
Start page: 25
End page: 29
Appears in Collections:0941 数式処理における理論とその応用の研究

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.